RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhukov, Yurii Vital'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:313
Abstract pages:1176
Full texts:434
References:149

http://www.mathnet.ru/eng/person20138
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/364472

Publications in Math-Net.Ru
1999
1. Yu. V. Zhukov, “On the accuracy of normal approximation for the densities of sums of independent identically distributed random variables”, Teor. Veroyatnost. i Primenen., 44:4 (1999),  853–861  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:4 (2000), 785–793  isi
1996
2. Yu. V. Zhukov, “The Spectrum of a General Three-Particle Lattice Hamiltonian”, Funktsional. Anal. i Prilozhen., 30:2 (1996),  76–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:2 (1996), 134–136  isi
3. Yu. V. Zhukov, “The Iorio–O'Carroll theorem for $N$-particle lattice Hamiltonian”, TMF, 107:1 (1996),  75–85  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 107:1 (1996), 478–486  isi
1995
4. Yu. V. Zhukov, R. A. Minlos, “The three-particle problem in a model of light radiation”, Uspekhi Mat. Nauk, 50:2(302) (1995),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 455–456  isi
5. Yu. V. Zhukov, R. A. Minlos, “Spectrum and scattering in a model “spin-boson” with at most three photons”, TMF, 103:1 (1995),  63–81  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:1 (1995), 398–411  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020